# SDR Q2SA2018103028395

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 40,951 hours, 4,347 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. RT SLIDE - OVERWING EMERGENCY LIGHT INOP DURING TEST.  RT EXIT SLIDE LIGHT RELAMPED IAW AMM 33-51-04-960-801. TEST SATIS.
